# SDR DALA2021102606651

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 79,461 hours, 24,565 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flight Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 5645 -ATB- THE AIRCRAFT EXPERIENCED FLT CONTROL ISSUES ON TAKEOFF AND DEPARTURE, HEAVY DUTCH ROLL AND YAW. AN EMERGENCY DECLARED AND RETURNED TO JAX FOR IMMEDIATE LANDING. CORRECTIVE ACTION: PERFORMED VISUAL INSP MLG DOORS, PNL'S, SPOILERS, FLAPS, RUDDER, PCU'S AND RUDDER SERVO DRAINS, NTF. REPLACED YAW DAMPER MODULE AND RIGHT YAW DAMPER ACTUATOR PER B757 AMM 22-21. OPS CHECK GOOD.
